Is it normal for me to fell my body numb

Patient

Q: Is it normal for me to fell my body numb after taking steriods.?

Symptoms:  Body is numb cant feel when pinched
Doctor

A:   Hello.
Welcome to Ask The Doctor.

I understand your concern.
Steroids don't cause any body numbness. You seem to be suffering from Anxiety.
You should see to a doctor, who would evaluate you for the causes like Heart issues, thyroid disorders, anemia that can also cause palpitations and tiredness.
If your reports come out to be normal, then you would require to do meditation and relaxation exercises.
Eat healthy diet. Include fruits and green leafy vegetables in diet.
Avoid smoking and alcohol consumption in case you do.
Share my opinion with your doctor before acting upon it.

I hope it helps.
Stay Healthy

Related Q&A

Q: I am trying to switch my meds from prozac to wellbutrin. My doctor was not very clear on how to do that however. I t...

Q: I have health anxiety and the past two days it has got worse. I an a very fit person who doesnt smoke or drink but i ...

Q: My roommates son was throwing up 2 nights ago. I have severe anxiety and emetophobia. Would I be sick already if I wa...

Q: My roommates son was throwing up last night. he was fine after four hours. I stopped at the house for 3 minutes to gr...

Q: I am concerned regarding my sister she has experienced anxiety on and off. However she has been rumintating on a pas...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews